# SDR AALA20160619005

- Difficulty date: June 19, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 51,999 hours, 8,315 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7520 · Engine Cooling System
- Part: Duct
- Condition: Burst
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  ACFT OVERWEIGHT.  DURING CLIMB, CREW OBSERVED THE RT ENGINE OVERHEAT LIGHT ILLUMINATED.  QRH FOLLOWED AND LIGHT EXTINGUISHED AT APPROXIMATELY 25 PERCENT N2.  MAINTENANCE FOUND RT ENGINE HIGH PRESSURE TURBINE COOLING DUCT BURST.  R & R DUCT IAW AMM 70-00-00.  ACCOMPLISHED ENGINE RUN WITH NO LEAKS NOTED.
